Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have irregular periods. Any obvious reason for change in regularity of periods?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
My period used to be quite regular on a 28 day cycle, but for the last few months has been either a couple days early or late...any obvious reason for the change? Could it be due to age?
Posted Tue, 11 Sep 2012 in Women's Health
Answered by Dr. Kulsoom Qureshi 5 hours later
Thanks for consulting us.
Yes, age may be a contributing factor but two other factors in your history may have contributed i.e. obesity & your history of Effexor intake. This drug may produce menstrual irregularity.
All these are just my suggestions based on your history. I recommend you strongly that you must investigate this problem by seeing a Gynecologist. You will then most probably be advised to have a pelvic scan to rule out any local pathology. This is important before getting reassurance based on assumptions.
Hope this answers your query please write back if you have any questions.
Wish you good health.
Best Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor